# SDR O2GA2016012451502

- Difficulty date: January 24, 2016
- Submitted: January 28, 2016
- Operation: Air carrier
- Aircraft: N515UP
- Make and model: Cessna 560XL
- Aircraft serial: 5605726
- Aircraft time: 5,838 hours, 4,178 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Switch
- Condition: Out Of Adjust
- Location: Te Flap
- Stage of operation: TX
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

FLAPS FAILED TO RETRACT AFTER LANDING.  ADJUSTED THE 35 DEGREE FLAP SWITCH TO SPECIFICATIONS.  A SUCCESSFUL OPERATIONAL CHECK FLIGHT WAS PERFORMED.  ACFT WAS RTS.
